# SDR HALA202006210127

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 25,437 hours, 3,954 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 33493290002
- Part serial: 25469
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,351 hours, 347 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU DOES NOT GO ABOVE 96%.  IAW TSM 49-00-00-810-834-A. FOUND FCU FAULTY. REMOVED AND  REPLACED APU FCU PER AMM 49-32-51. OPS CHECK OK. LEAK CHECK OK. APU OPERATES AS NORMAL. AIRCRAFT OK FOR SVC.
